# SDR UALA2012071603826

- Difficulty date: July 13, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N581UA
- Make and model: Boeing 757222
- Aircraft serial: 26701
- Aircraft time: 63,677 hours, 22,537 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: S232T60165
- Part serial: 0641
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS WINDSHIELD WIPER INOPERATIVE.  REPLACED WIPER MOTOR PER MM.
